MAUDE Adverse Event Report: COOK INC COOK SPECTRUM; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC COOK SPECTRUM; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G53599
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter set.Customer (person): mobile: (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that the coating on a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter came off while flushing the device with saline.This event occurred following placement of the device in the user facility's "operation theatre".The coating was removed with wet gauze while cleaning/flushing the device with saline.Consequently, the saline turned a brownish color as it exited the lumens.No adverse effects to the patient have been reported.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Upon receiving the device, it was discovered that the abrm coating had came off rather than the hydrophilic coating.A database search found no indication of a heightened patient risk associated with this failure mode with this device.Therefore, this event is now considered to be not reportable; no further reports will be submitted regarding this event.

Brand Name
COOK SPECTRUM
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10600698
Report Number1820334-2020-01777
Device Sequence Number16962208
Product Code FOZ
UDI-Device Identifier00827002535992
UDI-Public(01)00827002535992(17)220306(10)NS9680225
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K033843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model NumberG53599
Device Catalogue NumberC-UTLM-701J-ABRM-HC-RD-P
Device Lot NumberNS9680225
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1